# SDR CALA2022032100726

- Difficulty date: March 21, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N18243
- Make and model: Boeing 737-800
- Aircraft serial: 28806
- Aircraft time: 68,857 hours, 24,661 cycles
- System (JASC): 5700 · Wing Structure
- Part: Fitting
- Condition: Cracked
- Location: Sta540
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-57-4-1262 SHEAR FITTING AT STATION 540 AND LBL 15.04 IS CRACKED. SUPPORT TASK NSA EMX N/R 00084. REMOVED AND REPLACED CRACKED SHEAR FITTING AT STA 540 LBL 15.04 ENTERED BY UAL INSPECTION U354653 ON 03/16/22 IAW B737-800 SRM 51-40-02 AND DWG 111A2000 REV ORG DATA WAS TRAN SCRIBED FROM NSA EMX NR 00084 AND HANGAR NR 5867257 WORK ACCOMPL ISHED BY V901710 INSPECTED BY 912634. SSFR REPORT FROM 46-0024 VERIFIED ALL RII REQ C/W
